# SDR 96ZZZX2962

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N971LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB572
- System (JASC): 2435 · Starter-Generator
- Part: Terminal Stud
- Part number: 1013690113
- Condition: Threads Wear
- Location: Start/Gen
- Component: Learsiegler, 23048016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING PLASTIC TERMINAL COVER, COVER HOLD-DOWN NUTS TEND TO WEAR THREADS ON STUDS CAUSING THE TERMINAL NUT TO STRIP THE STUD UPON NEXT INSTALLATION.  TIMES UNKNOWN, SHOULD NOT BE A FACTOR.
